# SDR SWI2025F01009

- Difficulty date: February 3, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR25R BETWEEN FS 319.7 AND FS333.0  AS MARKED  (C-CHECK RO 07/18/2025)REMOVED AND REPLACED WITH NEW STRINGER SPLICE P/N SH670-32429-4 AT STR 25R FS333 REF CRJ-700 SRM 51-42-06-001-001-A01 AND DWG SH670-32420 REV EPERFORMED PRESSURE LEAK CHECKREF CRJ 700 SRM 51-23-03-001-001-A01. NO LEAKS NOTED AT THIS TIME.       COMPLIED WITH TASK CARD 51-900-1002-SKY
